# SDR DHL2007806518

- Difficulty date: April 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SKIN WORN STA XW 105.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED DAMAGED PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING (AL2024T3 0.040") IAW SRM 57-7-1 FIG 1 ITEM D, SRM 51-1-14 PG 1.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21.
